# SDR CA121114009

- Difficulty date: November 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 3233 · Landing Gear Actuator
- Part: Elbow
- Part number: AN8376
- Condition: Defective
- Location: Nlg Actuator
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) THE NOSE GEAR ACTUATOR DOWN PORT FITTING, PN AN 837-6 WAS NOT PENETRATING THE NOSE GEAR ACTUATOR FITTING BOSS FAR ENOUGH TO ALLOW PROPER SEATING OF PACKING PN MS28778-6.  THE FITTING, REDUNDANT END THAT ENTERS THE ACTUATOR BOSS WAS SHORTENED TO ALLOW ANOTHER TURN OF THE FITTING ITSELF INTO THE ACTUATOR.  THE FITTING WAS FURTHER PRESSURE CHECKED WITH NITROGEN TO ENSURE IT WAS NOT CRACKED.  MAINTENANCE RECONNECTED THE FITTING TO ACTUATOR AND HOSE AND THE LANDING GEAR WAS SWUNG, CYCLED, TO LEAK CHECK AND NO LEAKS WERE DETECTED.  IT IS NOW SUSPECTED AT THE ORIGINAL BUILD OF THE ACTUATOR THAT THE PORT DEPTH FOR THE ABOVE MENTIONED FITTING WAS NOT MACHINED DEEP ENOUGH.   THE ACTUATOR IN QUESTION WAS REPLACED AS AN O/H UNIT JULY 10 2012 AND THE ELBOW, PN AN 837-6 WAS RE-USED FROM THE REMOVE ACTUATOR AS IT WAS AN AIRFRAME PART AND WAS NOT PART OF THE O/H ACTUATOR.
